# SDR CA120524010

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,738 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 10112012216
- Condition: Cracked
- Location: Actuator Support
- Part time: 10,099 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FATIGUE CRACK FOUND VISUALLY DURING PHASE INSPECTION IN ANGLE,. INBD ANGLE ATTACHING RT-MLG ACTUATOR SUPPORT HSG TO FWD SIDE OF WING SPAR.
